Last Summer on holiday I started feeling very lightheaded I
Patient :Last Summer on holiday I started feeling very lightheaded I wasn't sure if I sat out in the sun too much but when I got home I was okay until a few months later when I got bad neck pain I went to see my ENT where he said my neck muscles were very tight I had 12 physio appointments which helped but I couldn't stop feeling lightheaded it has been on going for at least 3-4 months now possibly longer I have been back to my ENT who has checked my ears and that has all been okay, I have been to my GP who is now running some blood tests I am not diabetic nor does it run in my family either its driving me insane I am light headed 24/7 my parents don't understand its really getting me down and depressed because it is constant what could be the causes of this?
Read and understood your history.
I would like to know a few things before we continue on our efforts to find what the cause may be:
- History shows allergies to all NSAIDS, what would you be akin for pains and such problems?
-Age and sex- mention if you please.
- Can you please elaborate more on lightheaded; please try to tell any specific symptoms or anything which can add to my knowledge.
- Are you under the treatment for Rec UTI and/or PCOS?
Noted your history of lightheaded on a summer holiday which eventually got OK when you returned home.
Now for the last 4 months- got bad neck pain - ENT said tight neck muscles - 12 physio - couldn't stop feeling lightheaded -
The reasons could be:
-Tight neck muscles as you have given the history. These cause the nerve entrapment and any sort of head related problems.
- The hormonal changes due to PCOS or due to the treatment can also cause your symptoms. This is quite common problem related to lightheadedness.
I would advise you to get all your Hormonal levels done. If derange, the correction can help solve all your problems.
For the neck muscles spasm: you may please continue physiotherapy and an opinion of an Orthopedic Surgeon.
Awaiting for your feedback.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.